MATHEMATICA BOHEMICA, Vol. 120, No. 3, pp. 325-335, 1995

Isotopic invariants of natural planar ternary rings

Dalibor Klucky

Prirodovedecka fakulta Univerzity Palackeho, Trida Svobody 26, 771 46 Olomouc, Czech Republic

Abstract: In the paper the invariant (geometrical) character of some properties of natural planar ternary rings is shown by using isotopic transformations.

Keywords: planar ternary ring, natural planar ternary ring, isotopy of planar ternary rings

Classification (MSC 1991): 20N10, 51A25

Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at

[Previous Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]